RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 191, Number 6, Pages 1220–1223 (Mi dan35358)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

The concave $n$-person game and a certain production model

S. I. Zukhovitskiiab, R. A. Polyakab, M. E. Primakab

a Moscow Engineering Building Institute
b Ukrainian Branch of the Research Institute of Planning and Standards

Full text: PDF file (566 kB)

Bibliographic databases:
UDC: 518.9
Presented: Л. В. Канторович
Received: 10.09.1969

Citation: S. I. Zukhovitskii, R. A. Polyak, M. E. Primak, “The concave $n$-person game and a certain production model”, Dokl. Akad. Nauk SSSR, 191:6 (1970), 1220–1223

Citation in format AMSBIB
\Bibitem{ZukPolPri70}
\by S.~I.~Zukhovitskii, R.~A.~Polyak, M.~E.~Primak
\paper The concave $n$-person game and a certain production model
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 191
\issue 6
\pages 1220--1223
\mathnet{http://mi.mathnet.ru/dan35358}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0260434}
\zmath{https://zbmath.org/?q=an:0213.46501}


Linking options:
  • http://mi.mathnet.ru/eng/dan35358
  • http://mi.mathnet.ru/eng/dan/v191/i6/p1220

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. F. Dem'yanov, V. N. Malozemov, “On the theory of non-linear minimax problems”, Russian Math. Surveys, 26:3 (1971), 57–115  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:42
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020